# SDR WRNA201503310002

- Difficulty date: February 9, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 68,614 hours, 18,155 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Bs 1235-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT MAINTENANCE CHECK, INSPECTORS FOUND CORROSION OTBD OF UPPER AUXILIARY FUEL TANK, FLOOR LT SIDE, BS 1239 TO 1255, LBL 109.
